NCLEX-PN Practice Exam 8

0%

Which finding is the best indication that a client with ineffective airway clearance needs suctioning?

Correct! Wrong!

Changes in breath sounds are the best indication of the need for suctioning in the client with ineffective airway clearance. Answers A, B, and D are incorrect because they can be altered by other conditions.

A client with tuberculosis has a prescription for Myambutol (ethambutol HCl). The nurse should tell the client to notify the doctor immediately if he notices:

Correct! Wrong!

An adverse reaction to Myambutol is change in visual acuity or color vision. Answer A is incorrect because it does not relate to the medication. Answer C is incorrect because it is an adverse reaction to Streptomycin. Answer C is incorrect because it is a side effect of Rifampin.

The primary cause of anemia in a client with chronic renal failure is:

Correct! Wrong!

Insufficient erythropoietin production is the primary cause of anemia in the client with chronic renal failure. Answers A, B, and C do not relate to the anemia seen in the client with chronic renal failure; therefore, they are incorrect.

Which of the following nursing interventions has the highest priority for the client scheduled for an intravenous pyelogram?

Correct! Wrong!

The contrast media used during an intravenous pyelogram contains iodine, which can result in an anaphylactic reaction. Answers A, C, and D do not relate specifically to the test; therefore, they are incorrect.

The doctor has prescribed aspirin 325 mg daily for a client with transient ischemic attacks. The nurse knows that aspirin was prescribed to:

Correct! Wrong!

Aspirin prevents the platelets from clumping together to prevent clots. Answer A is incorrect because the low-dose aspirin will not prevent headaches. Answers B and C are untrue statements; therefore, they are incorrect.

A client with tuberculosis asks the nurse how long he will have to take medication. The nurse should tell the client that:

Correct! Wrong!

The usual course of treatment requires that medication be given for 18 months to 2 years. Answers A and D are incorrect because the treatment time is too brief. Answer B is incorrect because the medication is not needed for life.

Which development milestone puts the 4-month-old infant at greatest risk for injury?

Correct! Wrong!

At 4 months of age, the infant can roll over, which makes it vulnerable to falls from dressing tables or beds without rails. Answer A is incorrect because it does not prove a threat to safety. Answers B and C are incorrect because the 4-month-old is not capable of crawling or standing.

A client taking Dilantin (phenytoin) for grand mal seizures is preparing for discharge. Which information should be included in the client’s discharge care plan?

Correct! Wrong!

Adverse side effects of Dilantin include agranulocytosis and aplastic anemia; therefore, the client will need frequent CBCs. Answer A is incorrect because the medication does not cause dental staining. Answer B is incorrect because the medication does not interfere with the metabolism of carbohydrates. Answer D is incorrect because the medication does not cause drowsiness.

Assessment of a newborn male reveals that the infant has hypospadias. The nurse knows that:

Correct! Wrong!

The infant with hypospadias should not be circumcised because the foreskin is used in reconstruction. Answer B and C are incorrect because reconstruction is done between 16 and 18 months of age, before toilet training. Answer D is incorrect because the infant with hypospadias should not be circumcised.

Click for next FREE NCLEX Test
NCLEX-PN Test #9

Comments are closed.

Related Content
Open